Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I started to feel morning stiffness and join swelling few months ago. Actually, I had those symptoms even before, but they occurred only occasionally and I didn’t pay much attention. When the symptoms started to occur more often I visited my doctor and he prescribed Naproxen. After only two dose of Naproxen I got terrible skin rash and breading disorder so, I called my doctor. He told me to stop taking Naproxen. I am very busy I just don’t have time this week to go and see him again till next week. Is there anything else I can take in the meantime without having any reactions?

Loading...

Hi! Naproxen belongs to the group of non-steroid anti-inflammatory drugs (NSAIDs) and it is usually used to treat pain and inflammation caused by conditions such as rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, tedonitis and acute gout. Usual side effects are connected to gastrointestinal tract. Stomach problems are the most frequent reported complaints. But there are also dermatologic side effects as alopecia, urticaria, skin rashes, toxic epidermal necrolysis, erythema, etc…As respiratory side effects respiratory depression or asthma may occur. When such reactions occur it is necessary to stop taking naproxen immediately. Since you reacted to naproxen as you described you should not take any of the similar drugs (NSAIDs) because there is high possibility for adverse reactions to them too. I don’t think you should use over the counter pain killer without consulting you doctor.
Reply

Loading...

I am allergic to naproxen which causes angioedema but I am OK with ibrufen?
Reply

Loading...